I have read that withdrawal can be severe. Is hospitalization recommended for this?
You need to taper off the Cymbalta slowly over time. It should not require hospitalization if done correctly. Withdrawal symptoms may include nausea, diarrhea, brain zaps (electrical sensations in your head that are intermittent) and general malaise. I sincerely recommend you consult your doctor before starting this process not only to get the correct taper plan, but also you may need to be assessed for the return of the symptoms for which you started the medication in the first place.
Wannabe; Laurie answered perfect, Don't worry you and your doctor can cut this down just don't try and get off of it to fast. the withdrawals are much worse than the problems many people get when they go on it. So the slower the better And let your doctor know to that you are aware of how bad they can be and want to go off very slowly if he or she try and take you off in just a few weeks or something like that. Best wishes it should go okay and you well be just fine. Chuck1957
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jun 2012 • 16 answers
Posted 23 Jul 2013 • 3 answers
Dr just switched me from Remeron to Welbutrin xl. I will be on 150 for 7 days then go to 300 xl 1xd?
Posted 2 Aug 2014 • 1 answer
Posted 1 Oct 2015 • 2 answers
Posted 7 Aug 2016 • 1 answer